# SDR HALA0200139

- Difficulty date: May 25, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Engine: Rroyce BR700715A130
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 39700910
- Part serial: 1156
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 180 - HNL - FOUND RIGHT ENGINE FAIL LIGHT CAME ON IN FLIGHT.  REMOVED NR 2 ENGINE GEARBOX, ACCESSORY PER MM 72-61-00.  INSTALLED GEARBOX PER MM 72-61-00 PARA E2P.  LEAK AND OPS CHECK GOOD, PER TEST 5 TASK 71-0014-710-802.  (M)
